U.S. doctors online nowAsk doctors free
Beverly Hills, CA
A 29-year-old female asked:

I started using a retinol night cream. and my right eye is red tender and dry looking?? no other new products. what do i do??

1 doctor answer1 doctor weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Eye doctor can check: Eye irritation can be from allergies to pollens, make-up, or face creams. Some people have blepharitis, infection or inflammation of eyelid edges. Conjunctivitis can be a viral or bacterial infection of the inner surface of the lids and the outer surface of the eyeball. Some people have sensitive skin on the lids, called eyelid eczema that can itch and crack, plus get reddened.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 11, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.